# SDR ASOA201000025

- Difficulty date: January 6, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 23,146 hours, 19,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE BROKEN INSOLATORS ON 621.00 PRESSURE BULHEAD.
